NUMERICAL RADIUS OF MOORE-PENROSE INVERSE

Access this Article

Author(s)

    • Ito Hirokazu
    • Graduate School of Science and Engineering Yamagata University
    • Sano Takashi
    • Department of Mathematical Sciences, Faculty of Science Yamagata University
    • Sato Yu
    • Graduate School of Science and Engineering Yamagata University

Journal

  • Scientiae Mathematicae Japonicae

    Scientiae Mathematicae Japonicae 76(3), 457-459, 2014

    International Society for Mathematical Sciences

Codes

Page Top